Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Severe cough, constant heart palpitations, profuse sweating after curing flu. Cause?

I have had the flu for 2 weeks and was just getting my coughing seems worse..and the main reason I m contacting is that I have begun to have pretty much constant heart palpitations. They are irradic and heavy...I am scared to go to sleep and when I manage to, I awake drenched in sweat. This is the end of day two...
Asked On : Sat, 29 Dec 2012
Answers:  1 Views:  89
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychologist 's  Response
Dec 2015
Welcome to HCM
We understand your concerns

You are having palpitations and night sweats. You just came out of a flu medical condition. You are also having persistant cough. Means the infections you contracted during your flu bout, are yet to clear off. Cough indicates that. Palpitation and night sweat is not unusual for a flu and cough patient, but better to consult your physician for further diagnosis.
Good luk. Get well soon.
Answered: Wed, 7 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor